# SDR SWIA2020021848737

- Difficulty date: January 6, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Part number: CN6242061905
- Condition: Chafed
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANS COWL INNER SKIN DOUBLER CHAFED NEXT LATCH ASSY        (C-CHECK)   RO:2/14/2020INSTALLED NEW L/H LWR TRANS COWL DOUBLER NEXT TO LATCH ASSY. REF REO.
